Alert archive / Minnesota / Freeze Warnings in 2020

Freeze Warning 6, NWS Twin Cities, MN

October 1, 20206 counties in Wisconsin; 11 counties in Minnesota

NWS Twin Cities, MN issued this freeze warning at Oct 1, 2020, 3:42 AM CDT for 6 counties in Wisconsin; 11 counties in Minnesota. It took effect at Oct 2, 2020, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2020, 3:42 AM CDT (08:42 UTC)
In effect from
Oct 2, 2020, 1:00 AM CDT
Expired
Oct 2, 2020, 8:00 AM CDT
In force
7 hr
Issued by
NWS Twin Cities, MN

Counties Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, McLeod County, MN, Meeker County, MN, Pope County, MN, Renville County, MN, Sibley County, MN, Stevens County, MN, Swift County, MN, Wright County, MN, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 36 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2020-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2020-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

207 
WWUS73 KMPX 010842
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
342 AM CDT Thu Oct 1 2020

MNZ041-047-048-055>059-065>067-WIZ023>028-011645-
/O.NEW.KMPX.FZ.W.0006.201002T0600Z-201002T1300Z/
Douglas-Stevens-Pope-Swift-Chippewa-Kandiyohi-Meeker-Wright-
Renville-McLeod-Sibley-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Alexandria, Morris, Glenwood, Benson, 
Montevideo, Willmar, Litchfield, Monticello, Olivia, Hutchinson, 
Gaylord, Hudson, River Falls, Menomonie, Durand, Chippewa Falls, 
and Eau Claire
342 AM CDT Thu Oct 1 2020

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of west central Wisconsin and central and 
  west central Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ054-060-062>064-068>070-073>078-082>085-091>093-011645-
/O.NEW.KMPX.FR.Y.0005.201002T0600Z-201002T1300Z/
Lac Qui Parle-Hennepin-Ramsey-Washington-Yellow Medicine-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Madison, Minneapolis, St Paul, 
Stillwater, Granite Falls, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, 
Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
342 AM CDT Thu Oct 1 2020

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of east central, south central, southeast, 
  southwest and west central Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CEO
5 follow-up statements
460 
WWUS73 KMPX 011611
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1111 AM CDT Thu Oct 1 2020

MNZ041-047-048-055>059-065>067-WIZ023>028-020015-
/O.CON.KMPX.FZ.W.0006.201002T0600Z-201002T1300Z/
Douglas-Stevens-Pope-Swift-Chippewa-Kandiyohi-Meeker-Wright-
Renville-McLeod-Sibley-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Alexandria, Morris, Glenwood, Benson, 
Montevideo, Willmar, Litchfield, Monticello, Olivia, Hutchinson, 
Gaylord, Hudson, River Falls, Menomonie, Durand, Chippewa Falls, 
and Eau Claire
1111 AM CDT Thu Oct 1 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of west central Wisconsin and central and 
  west central Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ054-060-062>064-068>070-073>078-082>085-091>093-020015-
/O.CON.KMPX.FR.Y.0005.201002T0600Z-201002T1300Z/
Lac Qui Parle-Hennepin-Ramsey-Washington-Yellow Medicine-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Madison, Minneapolis, St Paul, 
Stillwater, Granite Falls, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, 
Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
1111 AM CDT Thu Oct 1 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of east central, south central, southeast, 
  southwest and west central Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
450 
WWUS73 KMPX 012221
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
521 PM CDT Thu Oct 1 2020

MNZ041-047-048-055>059-065>067-WIZ023>028-021000-
/O.CON.KMPX.FZ.W.0006.201002T0600Z-201002T1300Z/
Douglas-Stevens-Pope-Swift-Chippewa-Kandiyohi-Meeker-Wright-
Renville-McLeod-Sibley-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Alexandria, Morris, Glenwood, Benson, 
Montevideo, Willmar, Litchfield, Monticello, Olivia, Hutchinson, 
Gaylord, Hudson, River Falls, Menomonie, Durand, Chippewa Falls, 
and Eau Claire
521 PM CDT Thu Oct 1 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of west central Wisconsin and central and 
  west central Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ054-060-062>064-068>070-073>078-082>085-091>093-021000-
/O.CON.KMPX.FR.Y.0005.201002T0600Z-201002T1300Z/
Lac Qui Parle-Hennepin-Ramsey-Washington-Yellow Medicine-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Madison, Minneapolis, St Paul, 
Stillwater, Granite Falls, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, 
Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
521 PM CDT Thu Oct 1 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of east central, south central, southeast, 
  southwest and west central Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

jrb
090 
WWUS73 KMPX 020523
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1223 AM CDT Fri Oct 2 2020

MNZ041-047-048-055>059-065>067-WIZ023>028-021300-
/O.CON.KMPX.FZ.W.0006.201002T0600Z-201002T1300Z/
Douglas-Stevens-Pope-Swift-Chippewa-Kandiyohi-Meeker-Wright-
Renville-McLeod-Sibley-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Alexandria, Morris, Glenwood, Benson, 
Montevideo, Willmar, Litchfield, Monticello, Olivia, Hutchinson, 
Gaylord, Hudson, River Falls, Menomonie, Durand, Chippewa Falls, 
and Eau Claire
1223 AM CDT Fri Oct 2 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of west central Wisconsin and central and 
  west central Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ054-060-062>064-068>070-073>078-082>085-091>093-021300-
/O.CON.KMPX.FR.Y.0005.201002T0600Z-201002T1300Z/
Lac Qui Parle-Hennepin-Ramsey-Washington-Yellow Medicine-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Madison, Minneapolis, St Paul, 
Stillwater, Granite Falls, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, 
Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
1223 AM CDT Fri Oct 2 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of east central, south central, southeast, 
  southwest and west central Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NDC
656 
WWUS73 KMPX 020857
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
357 AM CDT Fri Oct 2 2020

MNZ041-047-048-055>059-065>067-WIZ023>028-021300-
/O.CON.KMPX.FZ.W.0006.000000T0000Z-201002T1300Z/
Douglas-Stevens-Pope-Swift-Chippewa-Kandiyohi-Meeker-Wright-
Renville-McLeod-Sibley-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Alexandria, Morris, Glenwood, Benson, 
Montevideo, Willmar, Litchfield, Monticello, Olivia, Hutchinson, 
Gaylord, Hudson, River Falls, Menomonie, Durand, Chippewa Falls, 
and Eau Claire
357 AM CDT Fri Oct 2 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...Portions of west central Wisconsin and central and 
  west central Minnesota.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ054-060-062>064-068>070-073>078-082>085-091>093-021300-
/O.CON.KMPX.FR.Y.0005.000000T0000Z-201002T1300Z/
Lac Qui Parle-Hennepin-Ramsey-Washington-Yellow Medicine-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Madison, Minneapolis, St Paul, 
Stillwater, Granite Falls, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, 
Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
357 AM CDT Fri Oct 2 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of east central, south central, southeast, 
  southwest and west central Minnesota.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
215 
WWUS73 KMPX 021255
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
755 AM CDT Fri Oct 2 2020

MNZ041-047-048-055>059-065>067-WIZ023>028-021400-
/O.EXP.KMPX.FZ.W.0006.000000T0000Z-201002T1300Z/
Douglas-Stevens-Pope-Swift-Chippewa-Kandiyohi-Meeker-Wright-
Renville-McLeod-Sibley-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Alexandria, Morris, Glenwood, Benson, 
Montevideo, Willmar, Litchfield, Monticello, Olivia, Hutchinson, 
Gaylord, Hudson, River Falls, Menomonie, Durand, Chippewa Falls, 
and Eau Claire
755 AM CDT Fri Oct 2 2020

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

$$

MNZ054-060-062>064-068>070-073>078-082>085-091>093-021400-
/O.EXP.KMPX.FR.Y.0005.000000T0000Z-201002T1300Z/
Lac Qui Parle-Hennepin-Ramsey-Washington-Yellow Medicine-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Madison, Minneapolis, St Paul, 
Stillwater, Granite Falls, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, 
Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
755 AM CDT Fri Oct 2 2020

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

$$

Borghoff

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this freeze warning went out at Sep 30, 11:09 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Sep 30, 11:09 PM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1109 PM CDT Wed Sep 30 2020

.UPDATED for 06Z Aviation Discussion...
Issued at 1059 PM CDT Wed Sep 30 2020

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 240 PM CDT Wed Sep 30 2020

Afternoon satellite imagery and radar indicated isolated to scattered
showers (isolated storms) across most of Minnesota. The activity has
greater coverage across northern Minnesota where the center of the
upper wave is noted. There is still enough instability this
afternoon to cause a few showers as far southwest as the southwest
corner of Minnesota. Otherwise, the forecast is on track with
scattered to numerous showers, isolated storms across the northeast
2/3 of MPX CWA. Ample instability across central/east central
Minnesota, as well as west central Wisconsin this afternoon will
allow for some small hail due to low freezing levels. Otherwise, no
other weather concerns with brief gusty winds up to 40 mph at times
through sunset. There remains another short wave across southern
Manitoba tonight to continue 20-40% percentages but it will likely
be more concentrated early due to the loss of daytime heating.

Thursday morning will see another in a series of weak short waves
moving across the Upper Midwest. At this time, coverage will be
isolated and mainly in the morning as much drier air should filter
southward by the afternoon. Otherwise, the stage is set for a
widespread frost or freeze event developing late Thursday/Friday
morning.

.LONG TERM...(Friday through Wednesday)
Issued at 245 PM CDT Wed Sep 30 2020

No major changes in the extended period as both the EC/GFS are
showing the amplified upper trough across the eastern 1/2 of the
CONUS to weakened this weekend, and become more northwest/zonal
early next week. The jet stream should also retreat northward with
more Pacific air moving across the Rockies, and into the Northern
Plains/Upper Midwest by the middle of next week.

Saturday system is dependent on the strength of the short wave
moving across the Upper Midwest. Currently, this EC is much
stronger and supports higher amounts of QPF and thus, higher
percentages. The forecast will continue to advertise a chance of
showers, but overall, it shouldn't be a washout.

In addition, the EC support another stronger short wave moving
southeast across the northern tier of the nation by midweek, but
it is the outlier and will continue the dry forecast next week
with moderating temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1059 PM CDT Wed Sep 30 2020

Low clouds with MVFR possible and northwest winds will continue
overnight, but there should be some clearing skies and decreasing
winds toward the evening. A few light showers are possible, but
the coverage should be less than the last couple of days and the
risk for thunder is lower.

KMSP...

VFR ceilings should lower overnight with MVFR conditions expected
for the morning. These ceilings should lift as drier air moves
across the region, and gusty winds should pick up again during the
day. These winds will taper off overnight as skies clear.

/OUTLOOK FOR KMSP/

Fri...VFR. Wind NW 5-10 kts.
Sat...VFR. Chc -SHRA/MVFR. Wind SE 5 kts.
Sun...VFR. Wind SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

SHORT TERM...JLT
LONG TERM...JLT
AVIATION...JRB
Hazardous weather outlook, Sep 30, 10:10 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1010 PM CDT Wed Sep 30 2020

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
020315-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1010 PM CDT Wed Sep 30 2020

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Lows Thursday night may reach below freezing for the first time
this season in much of the area, effectively ending the growing
season.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

jrb

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 3:42 AM CDTFrost AdvisoryMPXBlue Earth, Brown, Carver, Dakota, Faribault, Freeborn and 15 more28 hr

Nearby

Freeze Warnings in Minnesota, 2020Freeze Warnings in Wisconsin, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.